# SDR 00FDEA00306

- Difficulty date: April 29, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 & 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 & 3 ENGINE STRUT OVERHEAT LIGHT BOTH FLICKERED 5 MIN AFT T/O.  CHECKED NR 1 & 2 ENG OVERHEAT SENSORS FOR PROPER INSTALL PER MM 26-14-000-1.  ALL IND SAT DURING RUN AS PER JET RUN HANDBOOK.  AC OK TO CONTINUE.
